# SDR AWXA200400166

- Difficulty date: January 16, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 6948948501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK EXFOLIATION CORROSION WAS FOUND ON STRINGER 28 RT AT BS 344, AFT EDGE OF E&E BAY DOOR CUTOUT.  MAINTENANCE REMOVED DAMAGED STRINGER 28 RT FROM BS 344 TO BS 360; FABRICATED A NEW REPLACEMENT STRINGER CHANNEL PER DWG 69-48948; INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, FIG 8 & 12 PG 1 & 38.
